# SDR DEM2002F00009

- Difficulty date: June 1, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N4339V
- Make and model: Cessna 190
- Aircraft serial: 7245
- Engine: Cont W670*
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 03227091
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH INBOARD AILERON HINGE BRACKETS CRACKED COMPLETELY THROUGH THE BEARING BOSS.
